Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 12, 2015, 11:11 PM CDT for Morgan County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 11:11 PM CDT (04:11 UTC)
- Expired
- Jun 13, 2015, 5:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Morgan County, IL
The radar
The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WGUS53 KILX 130411
FFWILX
ILC137-131015-
/O.NEW.KILX.FF.W.0022.150613T0411Z-150613T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1111 PM CDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 515 AM CDT SATURDAY
* AT 1110 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN IN SOME AREAS WITH SOME DITCHES AND LOW LYING AREAS
ALREADY AT BANK FULL. FLASH FLOODING IS EXPECTED TO BEGIN WITH THE
NEXT ROUND OF THUNDERSTORMS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSONVILLE...ALEXANDER...WAVERLY...FRANKLIN...MURRAYVILLE...
WOODSON...CHAPIN...JACKSONVILLE MUNICIPAL AIRPORT...SOUTH
JACKSONVILLE...CONCORD AND LAKE JACKSONVILLE.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA FROM ADDITIONAL THUNDERSTORMS MOVING INTO THE AREA.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 60 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3982 9045 3983 9004 3971 8998 3954 8992
3953 8993 3952 9025 3962 9030 3963 9030
3964 9031 3975 9037
$$
AUTEN1 follow-up statement
441
WGUS73 KILX 130924
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
424 AM CDT SAT JUN 13 2015
ILC137-130932-
/O.CAN.KILX.FF.W.0022.000000T0000Z-150613T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN-
424 AM CDT SAT JUN 13 2015
...THE FLASH FLOOD WARNING FOR MORGAN COUNTY IS CANCELLED...
LAW ENFORCEMENT OFFICIALS REPORT THAT THE FLOOD WATERS HAVE
RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR
PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3982 9045 3983 9004 3971 8998 3954 8992
3953 8993 3952 9025 3962 9030 3963 9030
3964 9031 3975 9037
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 8:57 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 12, 8:57 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 857 PM CDT FRI JUN 12 2015 .UPDATE... ISSUED AT 857 PM CDT FRI JUN 12 2015 MOST OF FORECAST LOOKS OK. HOWEVER...WILL NEED TO MAKE SOME MINOR CHANGES/UPDATES TO THE POP/WX GRIDS FOR REST OF THE NIGHT. HRRR MODELS KEEPS THE PCPN GOING IN THE AREA TIL AROUND 3-4AM. THIS SEEMS REASONABLE GIVEN THE LARGE AREA OF STORMS WEST OF ST LOUIS MOVING NORTHEAST...WHICH WILL LIKELY IMPACT WEST CENTRAL ILLINOIS LATER TONIGHT. UPDATE SHOULD BE OUT SOON. && .SHORT TERM...(TONIGHT) ISSUED AT 236 PM CDT FRI JUN 12 2015 DESPITE SHORTWAVE RIDGING IN PLACE OVER ILLINOIS. STRONG INSTABILITY OF 1500-3000 J/KG IS OVERCOMING ANY SUBSIDENCE TO PRODUCE SCATTERED STORMS OVER THE AREA THIS AFTERNOON. COVERAGE WILL LIKELY INCREASE FURTHER ONCE THE RIDGE AXIS MOVES EAST OF THE AREA LATE THIS AFTERNOON. PRECIPITABLE WATER LEVELS WERE NEAR THE DAILY RECORD THIS MORNING AND ARE INDICATIVE OF HIGHLY EFFICIENT STORMS. GIVEN THE HEAVY RAINFALL OVER THE PAST SEVERAL DAYS FROM U.S. 136 NORTHWARD AM CONCERNED THAT LOCALIZED AREAS WILL ONCE AGAIN HAVE SOME FLOODING ISSUES THIS EVENING. FORTUNATELY THE BULK OF HIGHEST INTENSITY RAINFALL TODAY AND TONIGHT WILL BE SOUTH OF AREAS IMPACTED FROM THE PAST RAINFALL BUT SOME LOCATIONS FROM CANTON TO PEORIA TO BLOOMINGTON WILL HAVE TO BE WATCHED CLOSELY AS THE STORMS EVOLVE. THE HIGH MOISTURE CONTENT OF THE ATMOSPHERIC COLUMN ALSO PRIMES THE STRONGER STORMS TO PRODUCE DOWNBURSTS DURING THE COLLAPSE PHASE. HAVE ALREADY HAD RADAR INDICATED WINDS OF AROUND 30 KTS FROM WEAKENING CELL IN WESTERN MCLEAN COUNTY THIS AFTERNOON. MUGGY CONDITIONS WILL PERSIST OVERNIGHT KEEPING LOW TEMPERATURES MOSTLY IN THE MIDDLE 60S TO AROUND 70. .LONG TERM...(SATURDAY THROUGH FRIDAY) ISSUED AT 236 PM CDT FRI JUN 12 2015 A BREAK IN THE SHOWERS AND STORMS IS POSSIBLE SATURDAY MORNING FOR AREAS NORTH OF I-70, AFTER THE COLD FRONT PUSHES SOUTH NEAR I-70 TONIGHT. HOWEVER, THE BREAK WILL BE SHORT-LIVED AS THE FRONT RETURNS BACK NORTH AND STORM CHANCES INCREASE SATURDAY AFTERNOON. CHANCES WILL INCREASE MORE RAPIDLY IN WEST OF THE ILLINOIS RIVER AS AN MCS PROGRESSES ACROSS MISSOURI AND SOUTHERN IOWA INTO W ILLINOIS. SEVERE CHANCES ARE PROJECTED TO BE ON THE LOW SIDE PER SPC DAY 2 OUTLOOK, WITH LOCALLY HEAVY RAINFALL THE PRIMARY CONCERN. SEVERE CHANCES RAMP UP ON SUNDAY AFTERNOON AND EVENING, WITH A DAY 3 SLIGHT RISK NORTH OF I-72 FOR HAIL AND WIND DAMAGE. THE FRONTAL BOUNDARY WILL LINGER ACROSS CENTRAL IL, AND REMAIN A FOCUS FOR LOW LEVEL MOISTURE CONVERGENCE. PRECIPITABLE WATER VALUES WILL REMAIN BETWEEN 1.5 AND 2", SO VERY HEAVY RAINFALL RATES AND LOCALIZED FLOODING WILL BE POSSIBLE. ANY MORNING SUNSHINE WILL HELP DESTABILIZE THE BOUNDARY LAYER TO REACH CONVECTIVE TEMPS BY MID AFTERNOON. MARGINAL WIND SHEAR OF 25-30KTS MAY STILL BE ENOUGH TO HELP PRODUCE SOME LINEAR STORM SEGMENTS WITH DAMAGING WINDS. MOISTURE LOADING ITSELF WILL HELP PRODUCE POTENTIALLY DAMAGING DOWNBURSTS DURING THE COLLAPSE PHASE OF ANY STORM TOWER. A PERSISTENT SOUTHWEST FLOW ALOFT IS EXPECTED FOR MUCH OF NEXT WEEK. THAT WILL PROVIDE A SOURCE FOR PERIODIC SHORTWAVE INTERACTION WITH THE OSCILLATING FRONTAL BOUNDARY ACROSS ILLINOIS. THERE DOES NOT APPEAR TO BE ANY APPRECIABLE RELIEF FROM THE HIGH DEWPOINT AIRMASS NEXT WEEK, SO WE KEPT HIGH CHANCE AND LIKELY POPS ACROSS CENTRAL AND SOUTHEAST IL THROUGH WEDNESDAY NIGHT. BEYOND THAT, UNCERTAINTIES IN TIMING PROMPTED KEEPING POPS IN THE CHANCE CATEGORY FOR THURSDAY THROUGH FRIDAY. PERIODS OF VERY HEAVY RAINFALL AND FLASH FLOODING WILL REMAIN A PRIMARY CONCERN, AS THE GROUND BECOMES OR REMAINS VERY SATURATED. RIVERS AND STREAMS IN OUR NORTHERN COUNTIES ARE ALREADY HIGH, WITH MORE ISOLATED RIVER FLOODING ACROSS THE SOUTH FOR NOW. THE CLOUDY FORECAST DURING THE EXTENDED HAS PROMPTED KEEPING HIGH TEMPERATURES NEAR SEASONAL NORMALS, BUT ANY PERIODS OF SUNSHINE COULD QUICKLY BOOST TEMPS THROUGH THE 80S, DESPITE FORECAST HIGHS GENERALLY IN THE LOWER 80S NEXT WEEK. SATURDAY STILL LOOKS WARM, WITH MID TO UPPER 80S, BUT EACH DAY WE TRIMMED A FEW DEGREES BASED ON MODEL CONSENSUS. TUESDAY AND WEDNESDAY ARE PROJECTED TO BE THE COOLEST DAYS, WITH NEAR 79 FOR GALESBURG AND 83/84 FOR LAWRENCEVILLE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 630 PM CDT FRI JUN 12 2015 VFR CONDITIONS SHOULD PREVAIL TONIGHT. FEW CLOUDS EXPECTED OVERNIGHT WITH LOTS OF CIRRUS. HOWEVER...SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG A BOUNDARY IN CENTRAL ILLINOIS...SO SPI/DEC/CMI/BMI COULD SEE SOME THUNDERSTORMS THROUGH THE EVENING. SO WILL HAVE VCTS AT THESE FOUR SITES SINCE NOT SURE TIMING OF WHEN STORMS COULD BE ON STATION. PIA COULD ALSO SEE SOME PCPN BUT INSTEAD OF VCTS...WILL HAVE VCSH THIS EVENING. SCATTERED SHOWERS AND STORMS COULD LAST TIL MORNING BUT WILL JUST HAVE THEM TIL AROUND MIDNIGHT. COULD HAVE SOME FOG ISSUES AT ALL SITES OVERNIGHT AND THEN VFR CONDITIONS TOMORROW. WINDS WILL BE LIGHT OUT OF THE WEST TO NORTHWEST TONIGHT...BUT THEN BECOME SOUTHERLY AGAIN TOMORROW. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AUTEN SHORT TERM...BARKER LONG TERM...SHIMON AVIATION...AUTEN
Hazardous weather outlook, Jun 12, 3:19 PM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CDT FRI JUN 12 2015 ILZ027>031-036-037-040-041-047>050-130730- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 319 PM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH MAY PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING IN PROGRESS. FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SATURDAY THROUGH THURSDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA AGAIN SUNDAY AFTERNOON AND EVENING. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE NEXT SEVERAL DAYS ON PORTIONS OF THE ILLINOIS AND SPOON RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT ANTICIPATED. ILZ038-042>044-051>057-061>063-066>068-071>073-130730- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SHELBY- 319 PM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS MAY CONTAIN STRONG WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH MAY PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING IN PROGRESS. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE SANGAMON...LITTLE WABASH...AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SATURDAY THROUGH THURSDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA AGAIN SUNDAY AFTERNOON AND EVENING. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE NEXT SEVERAL DAYS ON PORTIONS OF THE SANGAMON...LITTLE WABASH...AND WABASH RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM. REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ045-046-130730- CHAMPAIGN-VERMILION- 319 PM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND OVERNIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN DAMAGING WINDS AND HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH MAY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SATURDAY THROUGH THURSDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA AGAIN SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 4 PM TO AROUND 10 PM. REPORTS OF HEAVY RAINFALL OR FLOODING WOULD ALSO BE APPRECIATED. BARKER
In the hours before
Local storm report, Jun 12, 7:19 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG TOLONO 39.99N 88.26W
06/12/2015 CHAMPAIGN IL BROADCAST MEDIA
TREE BLOWN DOWN IN TOWN
&&
JRPSpecial weather statement, Jun 12, 7:59 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT FRI JUN 12 2015
ILZ051-130145-
SANGAMON-
759 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANGAMON COUNTY UNTIL 845
PM CDT...
AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROCHESTER...OR NEAR SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...ROCHESTER...RIVERTON...MECHANICSBURG...SOUTHERN VIEW...
GRANDVIEW...SPAULDING...DAWSON AND CLEAR LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 90 AND 101.
INTERSTATE 72 BETWEEN MILE MARKERS 97 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3993 8955 3978 8934 3975 8942 3976 8942
3974 8943 3968 8959 3973 8968
TIME...MOT...LOC 0058Z 222DEG 17KT 3974 8959
AUTENLocal storm report, Jun 12, 8:25 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND DMG 5 E JACKSONVILLE 39.73N 90.14W
06/12/2015 MORGAN IL TRAINED SPOTTER
A FEW SMALL TREE BRANCHES WERE BLOWN DOWN ACROSS I-72
ABOUT 5 MILES EAST OF JACKSONVILLE.
&&
BARNESLocal storm report, Jun 12, 8:27 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN 2 NNW DEWEY 40.35N 88.30W
06/12/2015 M2.18 INCH CHAMPAIGN IL COCORAHS
WITH 1.21 INCHES IN PAST 30 MINUTES
&&
JRPLocal storm report, Jun 12, 8:44 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND GST 1 W ROCHESTER 39.75N 89.56W
06/12/2015 E60 MPH SANGAMON IL TRAINED SPOTTER
ONE UTILITY POLE DAMAGED. POLICE HAVE BLOCKED OFF ONE
LANE OF THE ROAD.
&&
JRPLocal storm report, Jun 12, 10:12 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HEAVY RAIN N DECATUR 39.85N 88.93W
06/12/2015 M2.80 INCH MACON IL MESONET
RAIN FELL IN LESS THAN ONE HOUR.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:59 PM CDT | Special Weather Statement | ILX | Sangamon | 46 min |
| Jun 12, 9:35 PM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 49 days |
| Jun 12, 9:50 PM CDT | Areal Flood Advisory | ILX | Macon, Piatt | 3 hr |
| Jun 13, 1:44 PM CDT | Special Weather Statement | ILX | Piatt | 46 min |
| Jun 13, 2:57 PM CDT | Special Weather Statement | ILX | Champaign | 48 min |
| Jun 13, 4:40 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 50 min |
| Jun 13, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 44 min |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.